# SDR GLBA20061052

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 33,255 hours, 36,250 cycles
- Engine: Pwa PW118A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LT IB LOWER WING SKIN CRACKED APPROXIMATELY .250 INCH IN LENGTH AT THE FORWARD IB CORNER OF FUEL ACCESS PANEL 522DB.  MAINTENANCE STOP DRILLED CRACK AND PATCHED IAW SRM 57-20-01.
